Title: An application of Szegő polynomials to the computation of certain weighted integrals on the real line
Authors: Cruz Barroso, Ruyman ×
González-Vera, Pablo
Perdomo-Pio, Francisco #
Issue Date: 2009
Publisher: Springer New York LLC
Series Title: Numerical algorithms vol:52 issue:3 pages:273-293
Abstract: In this paper, a new approach in the estimation of weighted integrals of periodic functions on unbounded intervals of the real line is presented by considering an associated weight function on the unit circle and making use of both Szegő and interpolatory type quadrature formulas. Upper bounds for the estimation of the error are considered along with some examples and applications related to the Rogers-Szegő polynomials, the evaluation of the Weierstrass operator, the Poisson kernel and certain strong Stieltjes weight functions. Several numerical experiments are finally carried out.
ISSN: 1017-1398
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science